# SDR QMLA2024102220137

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N212AL
- Make and model: Pilats PC1247
- Aircraft serial: 1570
- Aircraft time: 6,187 hours, 9,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR REMAINED DOWN, I WAS CALLED BY THE CONTROL TOWER, I HAD 3 GREEN LIGHTS, AND THE LANDING GEAR LEVER WAS UP, I PROCEEDED TO MAINTAIN THE CLIMBING SPEED AND RAISED THE LEVER AGAIN STAYING DOWN, TO WHICH I DECIDED TO PROCEED TO THE MAIN AIRPORT OF THE MAINTENANCE BASE AND CHANGE PLANES SINCE N213AL PLUS N124AL WERE AT THE YAKIMA BASE AND IT WOULD BE EASIER TO MOVE THE PATIENT AND PROCEED TO THE DESTINATION, THE CREW AGREED AND WE PROCEEDED TO DIVERT TO YAKIMA, I PROCEEDED DIRECT AND HAD 150 KTS WERE 21 MINUTES OF FLIGHT AND BEING WITH THE RUNWAY IN SIGHT SINCE THE CONDITIONS AT ALL TIMES WERE VFR, I PROCEEDED TO PASS AT LOW ALTITUDE BY THE CONTROL TOWER AND INDICATED TO ME THAT THE GEAR WAS DOWN AND THE LIGHTS ON AND I PROCEEDED TO DOWNWIND AND LANDED WITHOUT PROBLEMS, THEN ON THE GROUND INITIALLY THE MECHANICS FOUND A CIRCUIT BREAKER OUT - LANDING GEAR ACTUATION.
